# SDR GTIA9700135

- Difficulty date: January 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N928ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47326
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 996
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF CORROSION AT LAP SPLICE STATION 996 LONGERON 26R.  OPENED SKIN LAP, REMOVED CORROSION, FABRICATED FILLER AND INSTALLED IAW 53-10-3, 53-04, 53-01.  (M)
